Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can i ask a dermatologist about a black rash on my thigh which is going worse day by day ?

I WANT DERMATOLOGIST . I AM 36 YEARS OLD,WEIGHING 75KG.I HAVE PROBLEM ON MY THIGHS.THE SKIN IS BLACK WITH SMALL PARTICULS AND WHEN I RUB THESE PARTICULS THE WATER TYPE IS FALL ON MY THIGHS. I HAVE THIS PROBLEM SINCE 4 YEARS. NOW GIVE ME THE BEST SUGGESTIONS.
Asked On : Sun, 17 Jul 2011
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi...dear Mathurvikki.,
Thanks for choosing HCM.,
U have fungal infection..TINEA CRURIS.,
1) Frequent washes with Ketaconazole soap.,
2) Terbinafine gel daily 2 times..,
3) Tab Fluconazole 150 mg weekly once for 6 weeks.,
4) Clotrimazole powder dusted on affected part..,
ok...good luck.,
Answered: Sun, 29 Jan 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
dermatologist here
it may be eczematous dermatitis or tinea infection
u need to consult dermatologist or send me ur pic .
dont rub over it
is it itchy?what is its shape?
only single side or both?
are taken any medicine?
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor